Journals

JIOS | JIM | JSMS | JDMSC | JDSGT | CJSIM

     Scope of The Journal      Guidelines for Authors      Contents of Published Issues
     Chief Editor      Past Editors      Sample Article
     Editorial Board      Abstracted / Reviewed      Subscriptions
     
     
     
  Journal of Discrete Mathematical Sciences & Cryptography
  
ISSN:
0972-0529 (Print)
  ISSN: 2169-0065 (Online) Full Text available at www.tandfonline.com/tdmc
   
 
 
 
 

 
       
VOLUME 9
NUMBER 1
APRIL 2006
ISSN 0972-0529
CONTENTS
Click to view Contents
(PDF Format)
 
         
A. SUGANYA AND N. VIJAYARANGAN :Landau Ramanujan keyed hash functions for message authentication        1-8 Abstracts Full Text
         
S. CHAKRABARTI AND R. K. KHANNA : A new visual cryptography scheme for STS based access structures       9-23 Abstracts Full Text
         
M. ELIA : Representation of primes as the sums of two squares in the golden section quadratic field      25-37 Abstracts Full Text
         
M. GAETA, G. IOVANE AND E. SANGINETO :A 3D geometric approach to face detection and facial expression recognition     39-53 Abstracts Full Text
         
J. WANG : The spectrum of nested group divisible designs of type tn     55-65 Abstracts Full Text
         
S. S. SUNDARAM, A. NAGARAJAN AND M.A. KRISHNAN  Path point cover     67-71 Abstracts Full Text
         
D. A. MOJDEH : On the extending of k-regular graphs and their strong defining spectrum     73-86 Abstracts Full Text
         
Y. T. CHANG, J. H. HSU AND S. S. YU : A sublinear time string prefix square detection algorithm     87-95 Abstracts Full Text
         
T. ALDERSON : Some generalizations of RŽedei's theorem   97-106 Abstracts Full Text
         
H. EVANGELARAS AND C. KOUKOUVINOS : New light on certain two level designs using Gršobner bases   107-124 Abstracts Full Text
         
H. EVANGELARAS, C. KOUKOUVINOS AND E. LAPPAS :An efficient algorithm for the identification of isomorphic orthogonal arrays    125-132 Abstracts Full Text
         
C. C. CHANG AND J. S. LEE : An anonymous and flexible t-out -of-n electronic voting scheme   133-151 Abstracts Full Text
         
C. H. YANG AND S. J. WANG : Weighted bipartite graph for locating optimal LSB substitution for secret embedding   153-164 Abstracts Full Text
         
Y. K. ZHAO : A characterization of prefix n-power words     165-176 Abstracts Full Text
         
D. A. MOJDEH AND N. J. RAD : Connected geodomination in graphs                           177-186 Abstracts Full Text
         
R. MASCELLA AND L. G. TALLINI : Theory and design of    m-ary balanced codes which are invariant under symbol permutation   187-200 Abstracts Full Text
         
Published  by
TARU PUBLICATIONS, NEW DELHI
       

 

 
 
     
Contact...
TARU Publications
G-159, Pushkar Enclave,
Pashchim Vihar
New Delhi 110 063, India
Phone : +91-11-25264782
Fax(India): +91-11-42321126
Fax(USA): +1-610-980-5937
E-mail : infoATtarupublications.com

Replace AT with @
 
 
 
 
Member Impexonweb.com
All Copyright © reserved 2007 Taru Publications